Jump to ContentJump to Main Navigation
Show Summary Details

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Strambach, Karl

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Joswig, Michael / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Penttila, Tim / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard


IMPACT FACTOR increased in 2015: 0.578

SCImago Journal Rank (SJR) 2015: 0.489
Source Normalized Impact per Paper (SNIP) 2015: 0.864
Impact per Publication (IPP) 2015: 0.530

Mathematical Citation Quotient (MCQ) 2015: 0.43

    99,00 € / $149.00 / £75.00*

    Online
    ISSN
    1615-7168
    See all formats and pricing
    
 
 


    Select Volume and Issue
    Loading journal volume and issue information...

    Overview

    Aims and Scope

    Advances in Geometry is a mathematical journal for the publication of original research articles of excellent quality in the area of geometry.

    Geometry is a field of long-standing tradition and eminent importance. The study of space and spatial patterns is a major mathematical activity. Geometric ideas and geometric language permeate all of mathematics.

    Therefore, Advances in Geometry welcomes contributions from a broad range of topics, including:

    • Finite geometry
    • Incidence geometry
    • Tits buildings
    • Combinatorial aspects of geometry and geometric combinatorics
    • Geometric group theory
    • Geometric aspects of Lie groups and of algebraic groups
    • Algebraic geometry
    • Topological geometry
    • Differential geometry
    • Convex sets and polytopes
    • Discrete geometry

    Supplementary Information

    Details

    Submission of Manuscripts

    Instructions for Authors

    Submitting an article

    ... is done electronically by emailing a single PDF file (don't send any sources at this stage) to any member of the Editorial Board. See the Editorial Information for names and e-mail addresses.

    Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The journal has no page charges.

    Each article

    ... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of  keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

    Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here

    The affiliation as well as postal and electronic addresses of all authors should be placed at the very end of the paper. Footnotes should be avoided.

    Figures must be of sufficiently high resolution (minimum 600 dpi). Labelling of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages, but PDF files are preferred.
    Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body. Authors may submit illustrations in color.

    References should be collected at the end of the paper, numbered in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with Mathematical Reviews.

    o Articles in journals:
    [1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
    Anal. and Appl. 343 (2008), 965-974.

    o Articles ahead of print:
    [2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

    oBooks and Monographs:
    [3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

    o Chapters:
    [4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, 43-66, de Gruyter, Berlin, 2006.

    Galley proofs

    ... will be sent to all authors in due time with a request to carefully check them. Authors will receive a PDF file of the page proofs. Only typographical errors should be corrected in the proofs. If excessive alterations to the original manuscript are requested, the authors will be charged for the cost of resetting.

    After publication

    ... each author will receive a PDF file of the final version for private use only.

    More ...

    Abstracting & Indexing

    Advances in Geometry is covered by the following services:

    • Baidu Scholar
    • Cabell's Directory
    • Celdes
    • CNKI Scholar (China National Knowledge Infrastructure)
    • CNPIEC
    • EBSCO (relevant databases)
    • EBSCO Discovery Service
    • Elsevier - SCOPUS
    • Gale/Cengage
    • Genamics JournalSeek
    • Google Scholar
    • J-Gate
    • JournalTOCs
    • Mathematical Reviews (MathSciNet)
    • Naviga (Softweco)
    • Primo Central (ExLibris)
    • ProQuest (relevant databases)
    • ReadCube
    • ResearchGate
    • SCImago (SJR)
    • Sherpa/RoMEO
    • Summon (Serials Solutions/ProQuest)
    • TDOne (TDNet)
    • Thomson Reuters - Journal Citation Reports/Science Edition
    • Thomson Reuters - Science Citation Index Expanded
    • Ulrich's Periodicals Directory/ulrichsweb
    • WorldCat (OCLC)
    • Zentralblatt Math (zbMATH)

    Editorial Information

    Managing Editors

    Theo Grundhöfer
    Institut für Mathematik
    Universität Würzburg
    Emil-Fischer-Str. 30
    97074 Würzburg, Germany
    E-mail: advgeom@mathematik.uni-wuerzburg.de

    Karl Strambach
    Department Mathematik
    Universität Erlangen-Nürnberg
    Cauerstraße 11
    91058 Erlangen, Germany
    E-mail: strambach@math.fau.de


    Editors

    Eiichi Bannai
    Shanghai Jiao Tong University
    Shanghai, China
    E-mail: bannai@sjtu.edu.cn

    Izzet Coskun
    Department of Mathematics, Statistics, and Computer Science
    University of Illinois at Chicago
    Chicago, IL 60607, USA
    E-mail: coskun@math.uic.edu

    Frank Duzaar
    Department Mathematik
    Universität Erlangen-Nürnberg
    Cauerstraße 11
    91058 Erlangen, Germany
    E-mail: duzaar@math.fau.de

    Patrick Eberlein
    Department of Mathematics
    University of North Carolina
    CB 3250 Phillips Hall
    Chapel Hill, NC 27599-3250, USA
    E-mail: pbe@email.unc.edu

    Graziano Gentili
    Dipartimento di Matematica
    Universitá degli Studi di Firenze
    Viale Morgagni, 67/a
    50134 Firenze, Italy
    E-mail: gentili@math.unifi.it

    Martin Henk
    Institut für Mathematik
    Technische Universität Berlin
    Sekretariat MA 4-1
    Straße des 17. Juni 136
    10623 Berlin, Germany
    E-mail: henk@math.tu-berlin.de

    Michael Joswig
    Institut für Mathematik
    Technische Universität Berlin
    Sekretariat MA 6-2
    Straße des 17. Juni 136
    10623 Berlin, Germany
    E-mail: joswig@math.tu-berlin.de

    William M. Kantor
    Department of Mathematics
    University of Oregon
    Eugene, OR 97403-1222, USA
    E-mail: kantor@math.uoregon.edu

    Gábor Korchmáros
    Dipartimento di Matematica
    Università degli Studi della Basilicata
    Via Nazario Sauro 85
    85100 Potenza, Italy
    E-mail: korchmaros@unibas.it

    Alexander Kreuzer
    Mathematisches Seminar
    Universität Hamburg
    Bundesstr. 55
    20146 Hamburg, Germany
    E-mail: kreuzer@math.uni-hamburg.de

    Jeffrey C. Lagarias
    Department of Mathematics
    University of Michigan
    530 Church Street
    Ann Arbor, Michigan 48109-1043, USA
    E-mail: lagarias@umich.edu

    Thomas Leistner
    School of Mathematical Sciences
    The University of Adelaide
    Adelaide SA 5005, Australia
    E-mail: thomas.leistner@adelaide.edu.au

    Rainer Löwen
    Institut fur Analysis/Topologie
    TU Braunschweig
    Pockelsstr. 14
    38106 Braunschweig, Germany
    E-mail: r.loewen@tu-bs.de

    Kaoru Ono
    Research Institute for Mathematical Sciences
    Kyoto University
    Kyoto, 606-8502 Japan
    E-mail: ono@kurims.kyoto-u.ac.jp

    Antonio Pasini
    Dipartimento di Matematica
    Università degli Studi di Siena
    Pian dei Mantellini 44
    53100 Siena, Italy
    E-mail: pasini@unisi.it

    Tim Penttila
    Department of Mathematics
    Colorado State University
    Fort Collins, CO 80523-1874, USA
    E-mail: penttila@math.colostate.edu

    John G. Ratcliffe
    Department of Mathematics
    Vanderbilt University
    1326 Stevenson Center
    Nashville, TN 37240-0001, USA
    E-mail: j.g.ratcliffe@vanderbilt.edu

    Rudolf Scharlau
    Fachbereich Mathematik
    Universität Dortmund
    Campus Nord
    Vogelpothsweg 87
    44227 Dortmund, Germany
    E-mail: rudolf.scharlau@math.uni-dortmund.de

    Claus Scheiderer
    Fachbereich Mathematik und Informatik
    Universität Konstanz
    78457 Konstanz, Germany
    E-mail: claus.scheiderer@uni-konstanz.de

    Hendrik Van Maldeghem
    Department of Pure Mathematics and Computer Algebra
    University of Gent
    Galglaan 2
    9000 Gent, Belgium
    E-mail: hvm@cage.ugent.be 

    Steven H. Weintraub
    Department of Mathematics
    Lehigh University
    Bethlehem, PA 18015-3174, USA
    E-mail: steve.weintraub@lehigh.edu

    Richard Weiss
    Department of Mathematics
    Tufts University
    503 Boston Avenue
    Medford, MA 02155, USA
    E-mail: rweiss@tufts.edu


    Technical Editor

    Nils Rosehr
    Institut für Mathematik
    Universität Würzburg
    Emil-Fischer-Str. 30
    97074 Würzburg, Germany
    E-mail: rosehr@mathematik.uni-wuerzburg.de

    Comments (0)

    Please log in or register to comment.